Marches en milieu aléatoire et mesures quasi-invariantes pour un système dynamique

Volume 84 / 2000

Jean-Pierre Conze, Yves Guivarc'h Colloquium Mathematicum 84 (2000), 457-480 DOI: 10.4064/cm-84/85-2-457-480


The invariant measures for a Markovian operator corresponding to a random walk, in a random stationary one-dimensional environment defined by a dynamical system, are quasi-invariant measures for the system. We discuss the construction of such measures in the general case and show unicity, under some assumptions, for a rotation on the circle.


  • Jean-Pierre Conze
  • Yves Guivarc'h

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image